# SDR SWAA2021081192177

- Difficulty date: July 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 312 TO BS 328 RBL 29 AND WL 208 AT FWD GALLEY AREA ; 2021-311694 / [01] REPLACED WEB LOC. BTW BS 312 TO BS 328 RBL 29 AND WL 208 AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 AND DWG 141A5400 REV -; [02] JOB COMPLETED;RII ACCOMPLISHED.
